The average number of real zeros of a random trigonometric polynomials

B Abdelkrim, Kambiz Farahmand, M Sambandham, Dustin Simmons

    Research output: Contribution to journalArticle

    LanguageEnglish
    Pages174-179
    JournalStochastic Analysis and Applications
    Volume30
    Issue number1
    DOIs
    Publication statusPublished - 1 Jan 2012

    Cite this

    Abdelkrim, B ; Farahmand, Kambiz ; Sambandham, M ; Simmons, Dustin. / The average number of real zeros of a random trigonometric polynomials. In: Stochastic Analysis and Applications. 2012 ; Vol. 30, No. 1. pp. 174-179.
    @article{b2187318f1454991bc2eaa21fe746ae8,
    title = "The average number of real zeros of a random trigonometric polynomials",
    author = "B Abdelkrim and Kambiz Farahmand and M Sambandham and Dustin Simmons",
    year = "2012",
    month = "1",
    day = "1",
    doi = "10.1080/07362994.2011.598791",
    language = "English",
    volume = "30",
    pages = "174--179",
    journal = "Stochastic Analysis and Applications",
    issn = "0736-2994",
    number = "1",

    }

    The average number of real zeros of a random trigonometric polynomials. / Abdelkrim, B; Farahmand, Kambiz; Sambandham, M; Simmons, Dustin.

    In: Stochastic Analysis and Applications, Vol. 30, No. 1, 01.01.2012, p. 174-179.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - The average number of real zeros of a random trigonometric polynomials

    AU - Abdelkrim, B

    AU - Farahmand, Kambiz

    AU - Sambandham, M

    AU - Simmons, Dustin

    PY - 2012/1/1

    Y1 - 2012/1/1

    U2 - 10.1080/07362994.2011.598791

    DO - 10.1080/07362994.2011.598791

    M3 - Article

    VL - 30

    SP - 174

    EP - 179

    JO - Stochastic Analysis and Applications

    T2 - Stochastic Analysis and Applications

    JF - Stochastic Analysis and Applications

    SN - 0736-2994

    IS - 1

    ER -